MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE-RITE; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM

C.R. BARD, INC. (BASD) -3006260740 SITE-RITE; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Catalog Number 9770086R
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported that the screen is too dark, settings will not change how dark it is when using the probe.No other information provided, at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of screen is too dark, settings will not change how dark it is when using the probe was confirmed.Root cause confirmation: "screen is too dark".The unit was powered up and as describe the screen is dark, it was found that the screen did brighten up after the back enclosure was removed, therefore the problem is traced to an intermittent beamformer.The root cause is due to a intermittent beamformer pcb.

Brand Name
SITE-RITE
Common Device Name
GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23471900
Report Number3006260740-2025-08380
Device Sequence Number9502771
Product Code ITX
UDI-Device Identifier00801741124945
UDI-Public(01)00801741124945(11)190301
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770086R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown